Prof Peter Rowley - publications


 

List of publications

2016

2011

2010

2009

2008

  • Rowley, P., & Walker, L. (2008). The maximal 2-local geometry for $J_4$. II. JP J. Algebra Number Theory Appl., 10(1), 9-49. . Publication link: afae81b0-646f-41ae-a22b-8de674563a54
  • Rowley, P., & Walker, L. (2008). The maximal 2-local geometry for $J_4$. III. JP J. Algebra Number Theory Appl., 10(2), 129-167. . Publication link: 5ac12089-d029-4e5f-9928-feb68363795b
  • Lempken, W., Parker, C., & Rowley, P. (2008). $(S_3,S_6)$}-amalgams. {VII. Universita di Padova. Seminario Matematico. Rendiconti , 119, 97-139. . Publication link: 12479ac9-0838-494f-a11b-bf25bd2fd848

2007

  • Rowley, P., & Walker, L. (2007). The maximal 2-local geometry for $J_4$. I. JP J. Algebra Number Theory Appl., 9(2), 145-213. . Publication link: e59373e6-a728-484d-a4c5-88282816e297
  • Lempken, W., Parker, C., & Rowley, P. (2007). $(S_3,S_6)$}-amalgams. {VI. Universita di Padova. Seminario Matematico. Rendiconti , 118, 235-256. . Publication link: e59a4eb0-3673-4166-87f9-ba77ec7bd98c
  • Lempken, W., Parker, C., & Rowley, P. (2007). $(S_3,S_6)$}-amalgams. {V. Universita di Padova. Seminario Matematico. Rendiconti , 117, 231-256. . Publication link: a25a5590-b3ba-4126-aef2-8c8967b2f5cf

2006

2005

2004

2003

2001

Personal details | Research | Publications | Teaching

▲ Up to the top